OBGYN - Birth Control Issue

Patient

Q: I am a 22 year old female i recently just change my birth control due to insurance. I was on reclipsen and I changed to springtec. The first month of taking springtec I had a normal period and continued to the second month. Although on birth control i had a scare and took plan B because I had been no taking it correctly and missing days.I took the plan b on january 15th and was supposed to start my period on the 16th but did not start it until the 20th. My period was a little light but the bleeding continued until the 23rd. Now since the 23rd I've been spotting to the point where I have to wear a tampon everyday and cannot be sexual active because I'm embarrassed. What do you think this is? Should I go back to my old birth control? Thank you.

Symptoms:  Lower abdominal pain
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews